Affordable Access

Publisher Website

Optimal financial investments for non-concave utility functions

Authors
Publisher
Elsevier B.V.
Volume
114
Issue
3
Identifiers
DOI: 10.1016/j.econlet.2011.10.029
Keywords
  • Optimal Investments
  • Non-Concave Utility Function
  • Prospect Theory

Abstract

Abstract We prove a formula for the computation of optimal financial investments in an expected utility framework with arbitrary (not necessarily concave) utility functions. This extends classical results on optimal financial investments for strictly concave utility functions and is of importance particularly for applications of prospect theory where the utility function has a convex–concave shape.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments